# SDR QXEA2019053000227

- Difficulty date: May 27, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 6,047 hours, 3,526 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Liner
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN  CABIN DOOR VENT FLAP HANDLE OUT OF ALIGNMENT. REMOVED FROM SERVICE. FOUND UPPER LINER INTERFERING WITH VENT FLAP HANDLE. REMOVED UPPER LINER REF AMM TASK 25-23-07-000-801-A. VERIFIED DOOR MECHANISM FOR PROPER OPERATION. NO DEFECTS NOTED. RE INSTALLED UPPER LINER ENSURING PROPER CLEARANCES FROM MECHANISM. REF AMM TASK 25-23-07-400-801-A. RETURNED TO SERVICE.
